Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 36, Pages 1897-1908

Vanishing moments for scaling vectors

Department of Mathematical and Computer Sciences, Metropolitan State College of Denver, Denver, CO 80217, USA

Received 20 August 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

David K. Ruch, “Vanishing moments for scaling vectors,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 36, pp. 1897-1908, 2004. doi:10.1155/S0161171204308215